# SDR YYFA20130420001

- Difficulty date: April 20, 2013
- Submitted: April 20, 2013
- Operation: Air carrier
- Aircraft: N836FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,003 hours, 34,685 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A INOPERATIVE IN FLT. OPS CHECKED ON GROUND NORMAL COULD NOT DUPLICATE FAULT ON GROUND
